# SDR A6WA201040115

- Difficulty date: January 19, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 20,983 hours, 18,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND (VISUAL) RBL 18 STIFFENER ON FS 559 BULKHEAD CRACKED AT LOWEST OTBD RIVET.  COMPLIED WITH REPAIR OF RBL 18 STIFFENER ON FS 559 BULKHEAD BY INCORPORATION OF REO`S 601R-53-41-260, AND 601R-53-41-609.
